International Journal of Mathematics and Mathematical Sciences
Volume 26 (2001), Issue 1, Pages 1-5
Some remarks on the Severi varieties of surfaces in
Department of Mathematics, South Hall, Room 6607, University of California, Santa Barbara 93106, CA, USA
Received 13 December 2000
Copyright © 2001 Xi Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Continuing the work of Chiantini and Ciliberto (1999) on the Severi varieties of curves on surfaces in , we complete the proof of the existence of regular components for such varieties.